# SDR ASAA2022121941138

- Difficulty date: December 14, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 28,525 hours, 8,827 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 44Y591
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 28,586 hours, 6,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 DISPLAYS FAIL IN BOTH WINDOWS. GROUNDED - YES. REPLACED #1 HF TRANSCEIVER REF B737-900 AMM 23-11-21. ORIG SUBMISSION DATE: 12/19/2022
